MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number B20520015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that the first screw - thread inside screw (in slot where screwdriver inserts) thread came off in little metal pieces and was unable to advance screw any further and also unable to remove screw (screw and cage as it was now fixed inside).The second screw on second level, the screw head broke off with the threaded shaft in patient and head part broke off during implantation.Surgeon was able to remove head part and was unable to advance screw any further and also unable to remove screw (screw and cage as it was now fixed inside).Cages in place but not as full seated as surgeon would prefer.There was no confirmed plan for a revision surgery to explant the broken screws.The procedure performed was a anterior cervical discectomy and fusion.The implants were placed in levels c5¿c6 and c6-c7.There were no patient symptoms reported.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
Radiographic image review states, the left picture shows explanted broken screw fragments.Right ¿ level anterior cervical discectomy and fusion.Top level bottom screw poor angle.Bottom level top screw poor angle.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
C-CURVE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25424384
Report Number1000432246-2026-00017
Device Sequence Number9929326
Product Code OVE
UDI-Device Identifier03613720275688
UDI-Public(01)03613720275688(17)300219(10)25C0256
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K210470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB20520015
Device Catalogue NumberB20520015
Device Lot Number25C0256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date06/08/2026
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown